Archived

This topic is now archived and is closed to further replies.

Bp Causing Rough, Dry Skin

6 posts in this topic

I've been on The Regimin for almost a week now and i have mild to moderate acne. My cleanser is Cerave Foaming clensar, my treatment is Acne.org BP, and my moisturizer is Cerave Moisturizing lotion.

The problem is that the areas i've applied BP feel rough. I only use a pea-sized amount of BP once a day, and i cleanse and moisturize twice a day. Will the roughness go away? My skin is looking clearer, but will i have to put up with the rough skin? Am i not moisturizing enough?

I appreciate any and all responses. Thanks.

Share this post


Link to post
Share on other sites

Mix jojoba oil in with your moisturizer. Only use 5-6 drops because more than that can leave a shine. It works wonders and you can use it right away instead of waiting a month like with AHA.

Share this post


Link to post
Share on other sites

A bit of dry skin is common in the beginning and just a heads up on CeraVe, Dan recently tried it and wrote a review and didn't approve it for The Regimen. When I tried it, it gave me lot of clogged pores after a couple of weeks of use. Here are some tips for managing dry skin. http://www.acne.org/faq.html#dry


 

 

 

 

 

 

 


Share this post


Link to post
Share on other sites

Mix jojoba oil in with your moisturizer. Only use 5-6 drops because more than that can leave a shine. It works wonders and you can use it right away instead of waiting a month like with AHA.

Thanks for the suggestion. I will buy some jojoba oil and see if it helps with my dry skin.

Share this post


Link to post
Share on other sites

My scaly-skin finally went away around week 5 when I began adding AHA to my moisturizer. Hang in there! You won't have lizard-face forever.

Share this post


Link to post
Share on other sites